# SDR SWAA2012111509403

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554842U25
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOC ACCESS PANEL 9226R RIGHT HORIZONTAL STABILIZER.  REPLACED ANGLE LOC ACCESS PANEL 9226R RIGHT HORIZONTAL STABILIZER IAW B737-300 SRM 51-10-02 ITEM 8.
